Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Had red bumps, swelled and turned black which left huge hole. Taken antibiotics, caused itchiness. Is it chicken pox?

i have had red bumbs appear, i was told chicken pox , this was a month ago. Only had bumbs on arms some on chest . At first thought it was a pimple , tried to pop on on my arm, swelled turned black, when black scab fell out 2-3 weeks later left huge hole, i have a few more, itchy red raised bumps, scratched one and now it is turning black like the 1st one. went to clinic they gave me anti boitiocs, been taking for 5 days now, now noticing more red bums appearing, itchy raised mostly on upper inner arms. I am 45 yrs old, bumps really look more like acne or bites but?
Asked On : Sat, 22 Dec 2012
Answers:  1 Views:  167
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hi dear, wishing u a happy new year. no its not chicken pox. probably it is an infection called as folliculitis. u might need to take antibiotics. but too much may harm u. what i suggest is, take oint mupirocine and apply it inside ur nostrils and around your anus area. this will help in permanent cure. as these areas carry bacteria. get well soon.
Answered: Tue, 1 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor